# SDR SWAA2023120719064

- Difficulty date: November 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP LOCATED BS 277 AND S-10R AT FWD GALLEY AREA 2023-682291<[01] REPLACED TIE CLIP AND FASTENERS LOCATED BS 277 AND S-10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 17 REV - SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED TIE CLIP AND FASTENERS LOCATED BS 277 AND S-10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A1110 SHEET 17 REV -  RII ACCOMPLISHED  SEE INDIVIDUAL SIGN OFFS BELOW
